• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11841
School of Mathematics
  Title:   Extremal properties of Zagreb coindices and degree distance of graphs
  Author(s):  A. R. Ashrafi (Joint with S. Hossein-zadeh and A. Hamzeh)
  Status:   Published
  Journal: Miskolc Math. Notes
  Vol.:  11
  Year:  2010
  Pages:   129-137
  Supported by:  IPM
  Abstract:
The degree distance, Zagreb coindices and reverse degree distance of a connected graph have been studied in mathematical chemistry. In this paper some new extremal values of these topological invariants over some special classes of graphs are determined.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right